CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Effect of PT symmetry on nonlinear waves for three-wave interaction models in the quadratic nonlinear media 期刊论文
CHAOS, 2018, 卷号: 28, 期号: 4, 页码: 11
Authors:  Shen, Yujia;  Wen, Zichao;  Yan, Zhenya;  Hang, Chao
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Effect of PT symmetry on nonlinear waves for three-wave interaction models in the quadratic nonlinear media 期刊论文
CHAOS, 2018, 卷号: 28, 期号: 4
Authors:  Shen, Yujia;  Wen, Zichao;  Yan, Zhenya;  Hang, Chao
Favorite  |  View/Download:19/0  |  Submit date:2019/12/31
Behavior of eigenvalues in a region of broken PT symmetry 期刊论文
PHYSICAL REVIEW A, 2017, 卷号: 95, 期号: 5, 页码: 13
Authors:  Bender, Carl M.;  Hassanpour, Nima;  Hook, Daniel W.;  Klevansky, S. P.;  Snderhauf, Christoph;  Wen, Zichao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Solitons and their stability in the nonlocal nonlinear Schrodinger equation with PT-symmetric potentials 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 5, 页码: 7
Authors:  Wen, Zichao;  Yan, Zhenya
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Three-component Gross-Pitaevskii equations in the spin-1 Bose-Einstein condensate: Spin-rotation symmetry, matter-wave solutions, and dynamics 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 3, 页码: 12
Authors:  Wen, Zichao;  Yan, Zhenya
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
On stable solitons and interactions of the generalized Gross-Pitaevskii equation with PT - and non-PT-symmetric potentials 期刊论文
CHAOS, 2016, 卷号: 26, 期号: 8, 页码: 20
Authors:  Yan, Zhenya;  Chen, Yong;  Wen, Zichao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Spatial solitons and stability in self-focusing and defocusing Kerr nonlinear media with generalized parity-time-symmetric Scarff-II potentials 期刊论文
PHYSICAL REVIEW E, 2015, 卷号: 92, 期号: 2, 页码: 10
Authors:  Yan, Zhenya;  Wen, Zichao;  Hang, Chao
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Solitons in a nonlinear Schrodinger equation with PT-symmetric potentials and inhomogeneous nonlinearity: Stability and excitation of nonlinear modes 期刊论文
PHYSICAL REVIEW A, 2015, 卷号: 92, 期号: 2, 页码: 8
Authors:  Yan, Zhenya;  Wen, Zichao;  Konotop, Vladimir V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30